# SDR QXEA2012112801450

- Difficulty date: November 28, 2012
- Submitted: December 1, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 16 IS CORRODED.  BLENDED CORROSION IAW RD 8/4-53-884. FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK, MATCH DRILLED TRACK AND INSTALLED NEW SEAT TRACK WITH SPLICE IAW SRM 51-41-00-00-01, 51-42-05-02-01, 51-40-07-02-01, AND 51-40-15-02-01. APPLIED PRIMER AND PAINT IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.
